On Continuity Properties for Option Prices in Exponential Lévy Models - Archive ouverte HAL Accéder directement au contenu
Article Dans Une Revue SIAM Theory of Probability and its Applications Année : 2010

On Continuity Properties for Option Prices in Exponential Lévy Models

, (1)
1
S. Cawston
  • Fonction : Auteur

Résumé

For a converging sequence of exponential Lévy models, we give conditions under which the associated sequence of option prices converges. We also study the behavior of the prices when no such convergence holds. We then consider two special cases: first when the martingale measure is chosen by minimization of entropy, and then when it minimizes Hellinger integrals.

Dates et versions

hal-03031603 , version 1 (30-11-2020)

Identifiants

Citer

S. Cawston, Lioudmila Vostrikova-Jacod. On Continuity Properties for Option Prices in Exponential Lévy Models. SIAM Theory of Probability and its Applications, 2010, 54 (4), pp.588 - 608. ⟨10.1137/S0040585X97984437⟩. ⟨hal-03031603⟩
10 Consultations
0 Téléchargements

Altmetric

Partager

Gmail Facebook Twitter LinkedIn More